# SDR DL76L081737

- Difficulty date: December 14, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 75,429 hours, 11,204 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NO BLEED AIR FROM LEFT ENGINE WITH THE BLEED AIR VALVE SELECTED TO OPEN.  RESEATED CONN ON LT ENG PRV AND HP CONT.  CHECKED CONNECTIONS ON PRV AND HP VALVES.  RAN LT ENG TO BLEED SHIFT AFTER UNLOCKING HPSOV DUE TO MSU.  SEE NEXT ITEM.  ENG BLEED OPS CHECK NORMAL PER AMM.
